Antidepressant and sick again


This antidepressant remeron is supposed to be a sedative too. Always a problem for me because I react the opposite. I wanted to stop, but she had forgotten that I take an OTC sleep aid and at a high dose. She made me double my dose of antidepressant and stop the OTC sleep aid. I have been up all night to late morning, early after aftersoon since I have been taking the the sleep aids with the new antidepressant.

I was shocked. I fell asleep early last night, slept all night to mid afternoon when my son woke me up. Maybe she was right. I have to let her know how it goes last night and the next few days because I will need a new prescription since I will run out doubling them.

I am also back on another antibiotic, cough pearls, a steroid and a rescue inhaler for the wheezing, sore throat, terrible cough and congestion in my chest.

I am so tired of this.

 

Teresa (Tessa) Dean Smeigh

-Advocate for Mental and Invisible Illnesses

-Author of Articles, Stories and Poems

http://www.tessacandoit.com

http://www.finallyawriter.com

 

Advertisements

12 thoughts on “Antidepressant and sick again

    1. Tessa Post author

      I am sleeping more than 14 hours with just the the Remeron. She made me stop the sleep aid and it was the combo of meds that stopped me sleeping. Now maybe I will get the antidepressant part too. She did double my dose. She may have to lower it if I continue sleeping my life away. Of course I could use an alarm to wake me up and then get up LOL!

      Like

      Reply

Feel free to leave any feedback!

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s